ITEM METADATA RECORD
Title: Classification of (1,2)-Grassmann secant defective threefolds
Authors: Chiantini, Luca ×
Cools, Filip #
Issue Date: Jan-2011
Publisher: de Gruyter
Series Title: Forum Mathematicum vol:23 issue:1 pages:207-222
Abstract: In this paper, we classify all smooth threefolds X subset of P-N, for which the Grassmann secant variety G(1, 2)(X) subset of G(1, N) (i.e. the closure of the set of lines contained in the span of 3 independent points of X) has not the expected dimension.
ISSN: 0933-7741
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science